Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 841718, 12 pages
http://dx.doi.org/10.1155/2014/841718
Research Article

A Generalized Henry-Type Integral Inequality and Application to Dependence on Orders and Known Functions for a Fractional Differential Equation

1Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China
2College of Mathematics and Software Science, Sichuan Normal University, Chengdu, Sichuan 610066, China

Received 30 March 2014; Accepted 10 June 2014; Published 10 July 2014

Academic Editor: Turgut Öziş

Copyright © 2014 Jun Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. H. Gronwall, “Note on the derivatives with respect to a parameter of the solutions of a system of differential equations,” Annals of Mathematics, vol. 20, no. 4, pp. 292–296, 1919. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Bellman, “The stability of solutions of linear differential equations,” Duke Mathematical Journal, vol. 10, pp. 643–647, 1943. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. A. Bihari, “A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 7, pp. 81–94, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. Lipovan, “A retarded Gronwall-like inequality and its applications,” Journal of Mathematical Analysis and Applications, vol. 252, no. 1, pp. 389–401, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. P. Agarwal, S. Deng, and W. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. D. Borysenko, M. Ciarletta, and G. Iovane, “Integro-sum inequalities and motion stability of systems with impulse perturbations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 3, pp. 417–428, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W.-S. Cheung, “Some new nonlinear inequalities and applications to boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 9, pp. 2112–2128, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W.-S. Wang and X. L. Zhou, “A generalized Gronwall-Bellman-Ou-Iang type inequality for discontinuous functions and applications to BVP,” Applied Mathematics and Computation, vol. 216, no. 11, pp. 3335–3342, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. G. Pachpatte, Inequalities for Differential and Integral Equations, vol. 197 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1998. View at MathSciNet
  10. E. M. Stein, Harmonic Analysis, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  11. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  12. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981. View at MathSciNet
  13. H. Sano and N. Kunimatsu, “Modified Gronwall's inequality and its application to stabilization problem for semilinear parabolic systems,” Systems & Control Letters, vol. 22, no. 2, pp. 145–156, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. P. Ye, J. M. Gao, and Y. S. Ding, “A generalized Gronwall inequality and its application to a fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1075–1081, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Medveď, “A new approach to an analysis of Henry type integral inequalities and their Bihari type versions,” Journal of Mathematical Analysis and Applications, vol. 214, no. 2, pp. 349–366, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Q. H. Ma and E. H. Yang, “Estimates on solutions of some weakly singular Volterra integral inequalities,” Acta Mathematicae Applicatae Sinica, vol. 25, no. 3, pp. 505–515, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Q. H. Ma and J. Pečarić, “Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 894–905, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. B. Hadid and Y. F. Luchko, “An operational method for solving fractional differential equations of an arbitrary real order,” Panamerican Mathematical Journal, vol. 6, no. 1, pp. 57–73, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. M. Mittag-Leffler, “Sur la nouvelle fonction Eαx,” Comptes Rendus de l'Académie des Sciences, vol. 137, pp. 554–558, 1903. View at Google Scholar
  20. A. Wiman, “Über den Fundamentalsatz in der Teorie der Funktionen Eαx,” Acta Mathematica, vol. 29, no. 1, pp. 191–201, 1905. View at Publisher · View at Google Scholar · View at MathSciNet
  21. T. R. Prabhakar, “A singular integral equation with a generalized Mittag Leffler function in the kernel,” Yokohama Mathematical Journal, vol. 19, pp. 7–15, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. A. Kilbas and M. Saigo, “On solution of integral equation of Abel-Volterra type,” Differential and Integral Equations, vol. 8, no. 5, pp. 993–1011, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies 204, North-Holland, Amsterdam, The Netherlands, 1981.
  24. E. D. Rainville, Special Functions, The Macmillan Company, New York, NY, USA, 1960. View at MathSciNet
  25. W. Rudin, Principles of Mathematical Analysis, McGraw-Hill, New York, NY, USA, 3rd edition, 1976. View at MathSciNet
  26. R. Remmert, Classical Topics in Complex Function Theory, Springer, New York, NY, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  27. R. Gorenflo and F. Mainardi, “Fractional calculus: integral and differential equations of fractional order,” in Fractals and Fractional Calculus in Continuum Mechanics, A. Carpinteri and F. Mainardi, Eds., vol. 378, pp. 223–276, Springer, New York, NY, USA, 1997. View at Google Scholar · View at MathSciNet
  28. F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, A. Carpinteri and F. Mainardi, Eds., vol. 378, pp. 291–348, Springer, New York, NY, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet